Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

On general iterative methods for the solutions of a class of nonlinear operator equations


Author: M. Z. Nashed
Journal: Math. Comp. 19 (1965), 14-24
MSC: Primary 65.10
DOI: https://doi.org/10.1090/S0025-5718-1965-0179906-4
MathSciNet review: 0179906
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.10

Retrieve articles in all journals with MSC: 65.10


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1965-0179906-4
Article copyright: © Copyright 1965 American Mathematical Society